Fluconazole

Fluconazole is an antifungal drug used to treat fungal infections, and it belongs to the group triazoles. It treats yeast infections affecting the mouth, vagina, throat, esophagus, and other organs. It is also used to treat fungal brain infection.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please suggest home remedies for cracked foreskin.

Query: Hello doctor,My foreskin has some cracks and sometimes blood also come. If I stretch foreskin back, it is painful. Also due to this, the cracks become larger. Kindly suggest some medications.  Read Full »


Dr. Ramchandra Lamba

Psychiatrist, Sexologist, Psychologist Counsellor

Answer: Hello, Welcome to icliniq.com. I have gone through your problem and understand your concern. The complaint is not very clear to make a diagnosis. So, please send me the details regarding any sexual history or any use of drugs. Do you have diabetes? Meanwhile, you can try a local appli...  Read Full »

How to treat Fluconazole allergy?

Query: Hello doctor, I am having an allergic reaction (hives) to Fluconazole. What can be done to reverse the side effect of this medication? I already went to the doctor over five times in the last three weeks. This is going on for four weeks. All the doctor does is give me itching medication. ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. It can be a reaction to Fluconazole, but we should rule out other causes as well. As you mentioned that you are not responding to itching medicines like antihistaminics, you need to be started on steroids like Prednisolone. But before starting steroids, I suggest yo...  Read Full »

My infection for tinea cruris recurs inspite of having drugs. Why?

Query: Hello doctor, I have treated tinea cruris for the last six months with all allopathic medicines ranging from Terbinifine for six weeks to Itraconazole and Fluconazole and all the zole category ointments but there is no relief. The infection returns after one month of stoppage of medicine. No diabete...  Read Full »


Dr. Kavita Rajput

Homeopathic Physician

Answer: Hello, Welcome to icliniq.com. It is a recurrence of tinea, and it will not go by any zole category ointment, you have taken a lot of medications, that is why you take one dose of Sulphur 200 early morning empty stomach, only once do not repeat it. Then wait for one week with no medicine (allow su...  Read Full »

Why is Itch Guard not helping my skin problem?

Query: Hi doctor, I am a 26 year old male. I am having some allergy or skin disease on the upper part of my penis. Because of my shy feeling, I did not consult any doctor. I am having this almost from one year. I have used Itch Guard but I think it is not working. I am attaching the pictures. Can you give ...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. I have gone through your pictures (attachments removed to protect patient identity) and I would like to summarize it in pointwise manner. Your lesion gives impression of two diseases. One is fungal and second is eczema. In both the cases, itching persists and looks ...  Read Full »

I am suffering from infection in vulva for the last 60 days even after having medications. Please help.

Query: Hello doctor, I am suffering from infection in vulva for the last 60 days. Having severe itching, redness, and inflammation on superficial skin like urticaria or hives, but I am not sure what type of infection I have. My doctor said that this is a fungal infection and gave me tablet Fluconazole 150 ...  Read Full »


Dr. Harshul Gohel

Family Physician

Answer: Hello, Welcome to icliniq.com. Your history is suggestive of bacterial infection. And it should be also ruled out. But till then we can start a prophylaxis therapy. It is also to be evaluated for your sexual habits and any recent or past infection of your male partner. If possible follow-up with c...  Read Full »

What are the chances of yeast infection after taking Plan B?

Query: Hello doctor, Can a morning-after pill cause a yeast infection? I took it two days ago and today I began to have an irritation and itch in my vagina. I bought a cream to help it, but I just want to know what could have happened that could have caused this?  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. There are two possibilities in your case scenario: Morning-after pill-induced vaginal dryness and irritation. As this is a hormone, it can cause these symptoms. But these symptoms are transient and should disappear within a week. Sexually transmitted candida infection ...  Read Full »

Ring-like itchy patches spreading from abdomen to other parts of the body. Please help.

Query: Hello doctor, A few months back I have got a ring-like itchy patch on my lower abdomen, I applied Hydrocortisone cream for about three weeks, but there is no relief other than itchiness, then I used an over the counter medicine for a week and still no relief meanwhile I noticed several other patche...  Read Full »


Dr. Payal Chauhan

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I understand your concern, but there are no attached photographs in your message. Kindly send a picture of the affected area to help you better. I need to see the affected area to assess the condition and to suggest the appropriate diagnosis and treatment. Please sen...  Read Full »

Which cream can be used in the treatment of balanitis?

Query: Hello doctor, I am a 32 year old diabetic male. For the last two weeks, I am suffering from balanitis. I think this is because of my high blood sugar level. I have difficulty in pulling the foreskin of my penis as it is very tight. There are small, white and red rashes present on the glans. Because...  Read Full »


Dr. Rashmi Singh

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. I read your query and understood your concern. From the description that you have provided, it sounds like you have candidal balanoposthitis, which is very common in diabetic males. Please ask your sexual partner also to take the treatment even if she is asymptomatic. The...  Read Full »

How is penile yeast infection treated?

Query: Hi doctor, I have a yeast infection in my penis for the last two years. I have tried all natural medicines like coconut oil, yogurt, etc. Also, if apply Panderm plus or FourDerm or Candid cream daily, then I feel normal. Otherwise, I am getting inflammation and swelling of the penis. Kindly suggest...  Read Full »


Dr. Sreejith Mg

General Medicine Physician, Internal Medicine Physician, Diabetologist

Answer: Hi, Welcome to icliniq.com. Always evaluate the cause of recurrent yeast infection. It can be any of the following reasons. Maintain good genital hygiene. Daily wash the genital area with soap and water and keep it dry. If you are uncircumcised, then clean under the foreskin. Unprotected sexu...  Read Full »

Why do I have waxy buildup on the roots of hair?

Query: Hello doctor, I am an 18 year old female. For the past two years, I have had this waxy buildup only on the roots of my hair. It feels sticky, oily and stiff. None of the shampoo I have tried has fixed it. The problem goes away a couple of days after I dye my roots. I am wondering if there may be a p...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your query and concern. It seems you are having seborrheic capitis. Seborrheic capitis is a papulosquamous disorder involves sebum-rich areas of the body, which is scalp. Intermittent active phases manifesting with burning, scaling and itching and alternating ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.